Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Erratum: ``Concerning two series for the gamma function''

Author: John W. Wrench
Journal: Math. Comp. 27 (1973), 681-682
MSC: Primary 65A05
Original Article: Math. Comp. 22 (1968), 617-626.
MathSciNet review: 0319344
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Morris, Jr., Tables of Coefficients of the Maclaurin Expansions of $ 1/\Gamma (z + 1)$ and $ 1/\Gamma (z + 2)$, ms. deposited in UMT file. (See Math. Comp., v. 27, 1973, p. 674, RMT 33.)
  • [2] Robert Spira, "Calculation of the Gamma function by Stirling's formula," Math. Comp., v. 25, 1971, pp. 317-322. MR 0295539 (45:4605)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05

Additional Information

Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society